Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 486321, 11 pages
http://dx.doi.org/10.1155/2013/486321
Research Article

Soft Rough Approximation Operators on a Complete Atomic Boolean Lattice

Mathematics Department, Faculty of Science, Zagazig University, Egypt

Received 23 May 2013; Revised 3 August 2013; Accepted 4 August 2013

Academic Editor: Sotiris Ntouyas

Copyright © 2013 Heba I. Mustafa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Heba I. Mustafa, “Soft Rough Approximation Operators on a Complete Atomic Boolean Lattice,” Mathematical Problems in Engineering, vol. 2013, Article ID 486321, 11 pages, 2013. https://doi.org/10.1155/2013/486321.